MathSciNet Relay Station
MathSciNet bibliographic data
MR1047300 22D40 (28D99)
Adams, S. R.; Spatzier, R. J. Kazhdan groups, cocycles and trees. Amer. J. Math. 112 (1990), no. 2, 271–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement